# SDR C1HA200288018

- Difficulty date: October 6, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- Aircraft time: 62,899 hours, 34,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 14910
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L2 DOOR, OVER THE DOOR EMERGENCY EXIT SIGN INOPR&R BATTERY PACK, DOOR EMERGENCY EXIT SIGN OP CHECKS GOOD
